# SDR AALA202206309694

- Difficulty date: June 1, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER LOWER SKIN CRACKED, LOCATED AT STABILIZER STA 98, ALONG AFT SPAR. REPAIRED PER SRM 55-10-01-2R REPAIR 11 AND SRM 51-40-02.
